Advanced Search
Article Contents
Article Contents

Boundedness in a parabolic-parabolic quasilinear chemotaxis system with logistic source

Abstract Related Papers Cited by
  • This paper deals with the global existence and boundedness of the solutions for the chemotaxis system with logistic source \begin{eqnarray*} \left\{ \begin{array}{llll} u_t=\nabla\cdot(\phi(u)\nabla u)-\nabla\cdot(\varphi(u)\nabla v)+f(u),\quad &x\in \Omega,\quad t>0,\\ v_t=\Delta v-v+u,\quad &x\in\Omega,\quad t>0,\\ \end{array} \right. \end{eqnarray*} under homogeneous Neumann boundary conditions in a convex smooth bounded domain $\Omega\subset \mathbb{R}^n (n\geq2),$ with non-negative initial data $u_0\in C^0(\overline{\Omega})$ and $v_0\in W^{1,\theta}{(\Omega)}$ (with some $\theta>n$). The nonlinearities $\phi$ and $\varphi$ are assumed to generalize the prototypes \begin{eqnarray*} \phi(u)=(u+1)^{-\alpha},\,\,\,\,\,\, \varphi(u)=u(u+1)^{\beta-1} \end{eqnarray*} with $\alpha\in \mathbb{R}$ and $\beta\in \mathbb{R}$. $f(u)$ is a smooth function generalizing the logistic function \begin{eqnarray*} f(u)=ru-bu^\gamma,\,\,\,\,\,\, u\geq0,\,\,\text{with}\,\, r\geq0,\,\,b>0\,\,\text{and}\,\,\gamma>1. \end{eqnarray*} It is proved that the corresponding initial-boundary value problem possesses a unique global classical solution that is uniformly bounded provided that some technical conditions are fulfilled.
    Mathematics Subject Classification: Primary: 35K35, 92C17; Secondary: 35K59.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Burczak, T. Cieślak and C. Morales-Rodrigo, Global existence vs. blow-up in a fully parabolic quasilinear 1D Keller-Segel system, Nonlinear Anal., 75 (2012), 5215-5228.doi: 10.1016/j.na.2012.04.038.


    Y.-S. Choi and Z.-A. Wang, Prevention of blow-up by fast diffusion in chemotaxis, J. Math. Anal. Appl., 362 (2010), 553-564.doi: 10.1016/j.jmaa.2009.08.012.


    T. Cieślak and C. Stinner, Finite-time blowup and global-in-time unbounded solutions to a parabolic-parabolic quasilinear Keller-Segel system in higher dimensions, J. Differential Equations, 252 (2012), 5832-5851.doi: 10.1016/j.jde.2012.01.045.


    T. Cieślak, Quasilinear nonuniformly parabolic system modelling chemotaxis, J. Math. Anal. Appl., 326 (2007), 1410-1426.doi: 10.1016/j.jmaa.2006.03.080.


    T. Cieślak and C. StinnerFinite-time blowup in a supercritical quasilinear parabolic-parabolic Keller-Segel system in dimension 2, arXiv:1201.3270.


    T. Cieślak and P. Laurençot, Finite time blow-up for a one-dimensional quasilinear parabolic-parabolic chemotaxis system, Ann. I. H. Poincaré Anal. Non Linéaire, 27 (2010), 437-446.doi: 10.1016/j.anihpc.2009.11.016.


    T. Cieślak and M. Winkler, Finite-time blow-up in a quasilinear system of chemotaxis, Nonlinearity, 21 (2008), 1057-1076.doi: 10.1088/0951-7715/21/5/009.


    A. Friedman, "Partial Differential Equations," Holt, Rinehart and Winston, Inc., New York-Montreal, Que.-London, 1969.


    M. A. Herrero and J. J. L. Velázquez, A blow-up mechanism for a chemotaxis model, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 24 (1997), 633-683.


    D. Horstmann and M. Winkler, Boundedness vs. blow-up in a chemotaxis system, J. Differential Equations, 215 (2005), 52-107.doi: 10.1016/j.jde.2004.10.022.


    D. Horstmann and G. Wang, Blow-up in a chemotaxis model without symmetry assumptions, European J. Appl. Math., 12 (2001), 159-177.doi: 10.1017/S0956792501004363.


    T. Hillen and K. J. Painter, Global existence for a parabolic chemotaxis model with prevention of overcrowding, Adv. Appl. Math., 26 (2001), 280-301.doi: 10.1006/aama.2001.0721.


    T. Hillen and K. J. Painter, A user's guide to PDE models for chemotaxis, J. Math. Biol., 58 (2009), 183-217.doi: 10.1007/s00285-008-0201-3.


    W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis, Trans. Amer. Math. Soc., 329 (1992), 819-824.doi: 10.2307/2153966.


    E. F. Keller and L. A. Segel, Initiation of slime mold aggregation viewed as an instability, J. Theoret. Biol., 26 (1970), 399-415.doi: 10.1016/0022-5193(70)90092-5.


    R. Kowalczyk and Z. Szymańska, On the global existence of solutions to an aggregation model, J. Math. Anal. Appl., 343 (2008), 379-398.doi: 10.1016/j.jmaa.2008.01.005.


    L. Nirenberg, An extended interpolation inequality, Ann. Sc. Norm. Super. Pisa (3), 20 (1966), 733-737.


    K. Osaki, T. Tsujikawa, A. Yagi and M. Mimura, Exponential attractor for a chemotaxis-growth system of equations, Nonlinear Anal., 51 (2002), 119-144.doi: 10.1016/S0362-546X(01)00815-X.


    K. Osaki and A. Yagi, Global existence for a chemotaxis-growth system in $\mathbbR^2$, Adv. Math. Sci. Appl., 12 (2002), 587-606.


    K. Osaki and A. Yagi, Finite dimensional attractors for one-dimensional Keller-Segel equations, Funkcial. Ekvac., 44 (2001), 441-469.


    K. J. Painter and T. Hillen, Volume-filling and quorum-sensing in models for chemosensitive movement, Can. Appl. Math. Q., 10 (2002), 501-543.


    Y. Tao and M. Winkler, Boundedness in a quasilinear parabolic-parabolic Keller-Segel system with subcritical sensitivity, J. Differential Equations, 252 (2012), 692-715.doi: 10.1016/j.jde.2011.08.019.


    J. I. Tello and M. Winkler, A chemotaxis system with logistic source, Comm. Partial Differential Equations, 32 (2007), 849-877.doi: 10.1080/03605300701319003.


    M. Winkler, Aggregation vs. global diffusive behavior in the higher-dimensional Keller-Segel model, J. Differential Equations, 248 (2010), 2889-2905.doi: 10.1016/j.jde.2010.02.008.


    M. Winkler, Absence of collapse in a parabolic chemotaxis system with signal-dependent sensitivity, Math. Nachr., 283 (2010), 1664-1673.doi: 10.1002/mana.200810838.


    M. Winkler, Boundedness in the higher-dimensional parabolic-parabolic chemotaxis system with logistic source, Comm. Partial Differential Equations, 35 (2010), 1516-1537.doi: 10.1080/03605300903473426.


    M. WinklerFinite-time blow-up in the higher-dimensional parabolic-parabolic Keller-Segel system, in press, arXiv:1112.4156. doi: 10.1016/j.matpur.2013.01.020.


    M. Winkler, Does a 'volume-filling effect' always prevent chemotactic collapse?, Math. Methods Appl. Sci., 33 (2010), 12-24.doi: 10.1002/mma.1146.


    M. Winkler and K. C. Djie, Boundedness and finite-time collapse in a chemotaxis system with volume-filling effect, Nonlinear Anal., 72 (2010), 1044-1064.doi: 10.1016/j.na.2009.07.045.


    M. Winkler, Chemotaxis with logistic source: Very weak global solutions and their boundedness properties, J. Math. Anal. Appl., 348 (2008), 708-729.doi: 10.1016/j.jmaa.2008.07.071.


    D. Wrzosek, Long time behaviour of solutions to a chemotaxis model with volume-filling effect, Proc. Roy. Soc. Edinburgh Sect. A, 136 (2006), 431-444.doi: 10.1017/S0308210500004649.

  • 加载中

Article Metrics

HTML views() PDF downloads(192) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint